# SDR CALA2020021600425

- Difficulty date: February 13, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 77,560 hours, 19,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD DIAGONAL BRACE FITTING HAS 2 FASTENER HOLE CRACK INDICATIONS MARKED. REF: AAR N/R 9756230 SEE ECRA 5720-03163 L/H WING UPPER SKIN, FWD DRAG FITTINGS, AND SHIM REPLACEMENT INTERIM REPAIR. ON OR BEFORE JAN 23 2022 OR THE ACCUMULATION OF 21975 TOTAL FLT CYCLES, WHICHEVER COMES FIRST, ACCOMPLISH A PERMANET REPAIR PER PART 3 OF ECRA 5720-03163. PLANNING TO CONTACT ENGINEERING AFTER NOV 23, 2021 OR THE ACCUM ULATION OF 19975 TOTAL A/C FLT CYCLES BUT BEFORE DEC 23 2021 OR REPAIR INSTRUCTIONS. THE ACCUMULATION OF 20,975 TOTAL A/C FLT CYCLES FOR THE PERM OK TO PLACE ON DIP PER ECRA 5720-03163 PART 3 ON OR BEFORE JANUARY 23, 2022 OR THE ACCUMULATION OF 21,975 TOTAL AIRCRAFT FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE QC REVIEW INIT:>23NOV21<23DEC21 OR >19975<20975TAFC PLG/ENG T/A:23JAN22 OR 21975TAFC...ML
